# SDR FDEA202401020005

- Difficulty date: January 2, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: A5351020701000
- Part serial: FX0070
- Condition: Unknown
- Location: Lt K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LH WING KRUEGER FLAP INNER SKIN, FROM I/B EDGE 5", FROM LOWER   EDGE 10" REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON LH WING KRUEGER FLAP INNER SKIN, FROM I/B EDGE 5", FROM LOWER   EDGE 10" WAS EVALUATED AND FOUND IN CONFORMITY WITH TAG: 8875B2 AND A300-600 SRM51-  71-30. EO: 6-5100-7-5000 D07 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG -   A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR   WAS CATEGORY "A" AND CLASSIFIED AS MAJOR PER GMM 6-2-100
